MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center LEGION System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center LEGION System; Unit, phacofragmentation
Catalog Number 8065753075
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during cataract surgery with intra ocular les implantation, an ophthalmic console failed to deliver the phacoemulsification power.There was some object/debris noted underneath the treadle.After the area was cleaned, the treadle position correctly reached phacoemulsification mode (position three) upon full depression, and the phacoemulsification power delivery issue was resolved.The surgery then started without any problems and was completed without any issues.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
LEGION System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50755662
Report Number2028159-2026-01444
Device Sequence Number18529473
Product Code HQC
UDI-Device Identifier00380657530755
UDI-Public(01)00380657530755(17)350825(11)250827(10)17KV0R
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753075
Device Lot Number17KV0R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured08/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown